MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 2X24IN 7-0 D/A BV175-6 MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 2X24IN 7-0 D/A BV175-6 MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number M8737
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Events reported in medwatch reports 2210968-2021-05507.(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent cabg procedure on (b)(6) 2021 and a suture was used.During the procedure, the suture pulled off the needle.Another like device was used to complete the procedure.There were no adverse patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Date sent to fda: 7/21/82021.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.  this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PRLNE BLU 2X24IN 7-0 D/A BV175-6 MP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11995918
Report Number2210968-2021-05508
Device Sequence Number4636998
Product Code GAW
UDI-Device Identifier10705031046016
UDI-Public10705031046016
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/31/2026
Device Model NumberM8737
Device Catalogue NumberM8737
Device Lot NumberRBBCSS
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1